Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 29 December 2016

On Containment and Radical Graphs of a Commutative Ring

Saba Al-Kaseasbeh1

Journal of Mathematics and Statistics, Volume 12, Issue 4, pp. 308–311 · doi.org/10.3844/jmssp.2016.308.311

7,266 accesses4,052 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, we consider various graphs with the vertices being sets of ideals of a commutative ring with identity, R. How we define the edge set will vary according to distinct ideal theoretic properties. We apply a graphical approach to the study of ideal relationships in commutative rings and from this we obtain some properties of their graphs.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Al-Kaseasbeh, S. (2016). On Containment and Radical Graphs of a Commutative Ring. Journal of Mathematics and Statistics, 12(4), 308–311. https://doi.org/10.3844/jmssp.2016.308.311

Licence
CC BY 3.0
Issue
Volume 12, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Containment and Radical Graphs of a Commutative RingJournal of Mathematics and Statistics · Volume 12, Issue 4 · pp. 308–311 · CC BY 3.0Download